On linear functionals in Abelian groups

Jan Mikusiński; Czesław Ryll-Nardzewski

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 4, page 294-296
  • ISSN: 0010-1354

How to cite


Mikusiński, Jan, and Ryll-Nardzewski, Czesław. "On linear functionals in Abelian groups." Colloquium Mathematicae 1.4 (1948): 294-296. <http://eudml.org/doc/209927>.

author = {Mikusiński, Jan, Ryll-Nardzewski, Czesław},
journal = {Colloquium Mathematicae},
keywords = {Functional analysis},
language = {eng},
number = {4},
pages = {294-296},
title = {On linear functionals in Abelian groups},
url = {http://eudml.org/doc/209927},
volume = {1},
year = {1948},

AU - Mikusiński, Jan
AU - Ryll-Nardzewski, Czesław
TI - On linear functionals in Abelian groups
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 4
SP - 294
EP - 296
LA - eng
KW - Functional analysis
UR - http://eudml.org/doc/209927
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.